Citation: Newbuser. "Worst Nausea of My Life: An Experience with Hydrocodone (exp71059)". Erowid.org. May 9, 2008. erowid.org/exp/71059
Ok, so I had a four hour exam that I had to take and I knew I was going to fail, so I decided to pop some pills beforehand to make the time go by faster.
I got 20mg (four pills) of Hydrocodone (Vidodin) and swallowed them all at once. After 15 minutes, I felt GREAT! I was gliding across the floor, floating. This effect only lasted for about 20 minutes.
Next, the high went away and I became horribly hot. I was sweating like crazy! I felt HORRIBLE. My fever just kept escalating and then the nasea set in. It was the WORST nasea of my life and I just knew I was going to throw up everywhere. I layed my head down and tried to sleep, but it was no use. I was restless with nasea. I wanted to kill myself!
The horrible nasea lasted for 5 HOURS!!! Then, I could finally sleep. I slept for 5 hours and woke up with only a little nasea. I was SO GLAD it was over. I will NEVER do hydrocodone again!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.